# SDR CA020722010

- Difficulty date: July 10, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Lkheed 382G
- Aircraft time: 31,584 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6122 · Propeller Governor
- Part: Housing
- Part number: 582855
- Condition: Damaged
- Location: Prop Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENROUTE YUX FROM YUW NR 4 ENGINE WOULD NOT SYNC. PRECAUTIONARY SHUTDOWN ACCOMPLISHED. MAINTENANCE REPLACED THE PROP VALVE HOUSING, AIRCRAFT GROUND CHECKED AND RETURNED TO SERVICE.
